Infinitely many solutions for the prescribed scalar curvature problem on S-N
Publication in refereed journal


Times Cited
Web of Science84WOS source URL (as at 29/10/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractWe consider the following prescribed scalar curvature problem on S-N
All Author(s) ListWei JC, Yan SS
Journal nameJournal of Functional Analysis
Detailed descriptionAvailable online 24 December 2009.
Year2010
Month5
Day1
Volume Number258
Issue Number9
PublisherElsevier
Pages3048 - 3081
ISSN0022-1236
eISSN1096-0783
LanguagesEnglish-United Kingdom
KeywordsElliptic equation; Prescribed scalar curvature; Reduction argument
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2020-30-10 at 00:25